April 19th, 2014
Camanche Lake, California
Camanche Lake South Shore Staging Area
11700 Wade Lane
Valley Springs, CA
Many thanks to Fleet Feet Sports Stockton for their sponsorship of this event!
Every 50 mile and 50K finisher will receive a finishers jacket courtesy of Fleet Feet Sports Stockton.
Fleet Feet Sports Stockton
An awesome trail race on the beautiful Mokelumne River Coast to Crest Trail. Known for its vibrant wildflowers, specimen flowers along the trail will be labeled with small flags the week of April 1 from the Lower Log Boom to Patti’s Point (the Longest Mile).
Many thanks to the East Bay Municipal Utility District (EBMUD) for their assistance, as well as their custodianship of the Mokelumne River Coast to Crest Trail and the watershed lands.
This event is limited to 200 runners, so register early!
The out-and-back course runs along the Mokelumne River Coast to Crest Trail and winds along the Mokelumne River past California’s historic mining towns and old mines. Drink in the beautiful scenic views of Camanche and Pardee Lakes, oak woodlands, gorgeous wildflowers, the “Longest Mile Trail,” and wildlife that often includes the majestic Bald Eagle.
Please be aware that between the climbing and the possible heat that the 50M course is not an easy race. Proper training is highly recommended.
April sees typical temperatures in the 50s ?F and 60s ?F, with high humidity.
Sunrise – 6:30am
Sunset – 7:48pm
Aid stations will be located every 4-8 miles and will stock a variety of hydration and nutrition.
We are working on adding an aid station before Patty’s Point to make that stretch easier.
Be aware of and understand all of the race rules.
AIR TRAVEL & LODGING
The best option for air travel is Sacramento International Airport (SMF), approximately 60 miles northwest of the race site. Some airlines fly into Stockton Metropolitan Airport (SCK), approximately 50 miles southwest of the race site.
There is no host hotel for this event. Please be advised, there is little by way of lodging in close proximity to the race. Participants may search for lodging around Ione, California, zip code 95640.
RACE START & TIME LIMITS
50M – 6:00am – 13 hour time limit
50K – 6:30am – 12.5 hour time limit
26.2M – 7:00am – 12 hour time limit
13.1M – 7:30am – 11.5 hour time limit
8M – 8:00am – 11 hour time limit
The course will close promptly at 7pm.
All times are local time (Pacific Daylight Time) on Saturday, April 19th, 2014.
Online registration closes at 11:59pm, Wednesday, 04/16/2014
Through 11:59pm, Wednesday 03/19/2014
50M – $95
50K – $75
Marathon – $65
Half Marathon – $55
8M – $45
Through 11:59pm, Wednesday 04/02/2014
50M – $105
50K – $85
Marathon – $75
Half Marathon – $65
8M – $55
Through 11:59pm, Wednesday 04/16/2014
50M – $115
50K – $95
Marathon – $85
Half Marathon – $75
8M – $65
If the race does not sell out, we will accept registrations at Packet Pickup Race Morning. Entry fees increase $10 at Packet Pickup.
**You must register by Thursday, April 10th in order to be guaranteed a shirt and your requested size!
Please note: All runners will need to obtain a trail use permit IN ADVANCE. Single-day fee is $2.50; purchase an annual permit for $10 so you can return and continue to enjoy the trail all year long. Permits are available at online.
More permit information, including how to obtain a permit in person.
Permit-holders can can access the Longest Mile from the Rich Gulch Trail Access Point and view the wildflowers throughout April on their own. Trail maps, The Common Wildflowers of the Mokelumne Coast to Crest & China Gulch Trails, The Longest Mile Story with Pictures, and The Mokelumne Coast to Crest & China Gulch Trails Guide are also available at this site. A Trail Use Permit bearer (Permittee) may take additional responsibility for and accompany his/her immediate family and up to three (3) guests while on EBMUD trails.
CAN I GET A VOLUNTEER?!
Volunteers are an essential element of any race, but especially for trail races. And we have some of the best! Interested in volunteering? Let us know. In additional to a volunteer tee, we thank you with free entry into any ERT race of equal or lesser value this year.
Staring at 5:00am (or as soon as we get in the park)
All participants will receive a technical shirt, a finisher award (upon completion of the registered event), and goodie bag. Awards will be presented for the top men’s and women’s finishers in each race.
Each participant will receive a raffle ticket for entry to win one of the raffle prizes provided by Elemental Running and Training and its generous sponsors and partners.
Winners must be present to receive all finisher awards and raffle prizes. No awards or prizes will be mailed.
Camping is available at the Start/Finish area. For reservations, contact:
Comanche Recreation Company
RV = $45.00/night
Camp = $16.00/night